# SDR CHQA200600059

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 10,596 hours, 7,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3025103
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT AFT EMERGENCY LIGHT ASSEMBLY IAW EMB 140 MM 33-50-10.  OPS CHECK GOOD.
